# SDR DL767001664

- Difficulty date: August 28, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N105DA
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 56,748 hours, 27,292 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: BACC2C4A02069FG
- Condition: Frayed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER CABLES RA-4 AND RB-4 FRAYED AT AFT RUDDER QUADRANT AT CENTERING MECHANISM.  REPLACED CABLES.
